# SDR AALA20010297

- Difficulty date: February 12, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Module
- Part number: RDAX4413
- Condition: Arced
- Location: Seat
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 108 - EN ROUTE BOS-LHR - PASSENGER REPORTED ELECTRICAL ARCING UNDER SEAT AT 23C.  SHUT DOWN SYSTEM AT MASTER SWITCH.  LANDED LHR WITHOUT FURTHER INCIDENT.  REPLACED ELECTRONIC BOX AT SEAT 23C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
